# SDR CALA2023101003011

- Difficulty date: October 5, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 89,803 hours, 36,613 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337068220000
- Condition: Cracked
- Location: Mlg Door Act
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG DOOR ACTUATOR FITTINGS HAVE EXISTING HOLE DISCREPANCIES REQUIRING ENGINEERING INSTRUCTION ASSISTANCE. GEN BY V929087 ON HAECO LCQ NR 9292106/36106 "ACCOMPLISH A PERMANENT REPAIR ON REPAIRED THE REPAIRED HOLES AT REVISION OF ECRA 5330-07141 ON OR BEFORE 06-OCT-24." THE RH KEEL BEAM AREA MLG ATTACH FITTINGS PER PT 3 OF THE LATEST ACCOMPLISHED INTERIM REPAIR R/H MLG DOOR ACTUATOR FITTING HOLES PER ECRA 5330-07141 PT1 PER ECRA 5330-07141   "ACCOMPLISH A PERMANENT REPAIR ON REPAIRED TOMC-APPROVAL FROM SC1ELBYC COMMENT THE REPAIRED HOLES AT THE RH KEEL BEAM AREA MLG ATTACH FITTINGS PER PART 3 OF THE LATEST REVISION OF ECRA 5330-07141 ON OR BEFORE 06-OCT-24." Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
